# SDR AALA20071705

- Difficulty date: September 8, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DTW INFLIGHT T873/08SEP - TOWER REPORTED FLUID LEAK FROM LEFT WING AT TAKEOFF.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND FUEL LEAK FROM LEFT WING TIP DUE TO FUEL SCAVENGE SYSTEM INOPERATIVE WITH VALVE OPEN.  REPLACED FLOAT OPERATED SHUTOFF VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
